Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
150 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Blood protein leucocytes urine overdose

Premium Questions

Dr.  Indu Kumar MD

Hi, I accidentaly took two pills of Miron and when I went to the bathroom to urinate, I saw blood. I am very concerned as a 55 year old woman. Can this perhaps be the cause for taking 2 pills ... View answer

Answered by : Dr. Indu Kumar ( Radiologist)
Dr.  Sudhir Kumar MD

ABOUT ABOUT 2500 MG OF URINE iwithin a priod off 3 hours. I do have neuropathy in mmy feet and been keeping my feetr elevated for several hurs for 2 daysl could tthis overdose caused this problem. Please ... View answer

Answered by : Dr. Sudhir Kumar ( Neurologist)
Dr. Deepak Kishore Kaltari MD

Hi my 9 month old baby has 3 plus lucacites 3plus protein 3 plus blood in her urine but test came back no growths ... She has had temperatures , she has mucas as urine she is ill looking very... View answer

Answered by : Dr. Deepak Kishore Kaltari ( Pediatrician)
Dr. Sameer Maheshwari MD

I take 100mg of Losartan daily. This morning I took my pill at 7:30 am. This evening I took a second one by mistake at 11:45 pm. as I was going to bed. Should I be concerned about my blood pressure ... View answer

Answered by : Dr. Sameer Maheshwari ( Cardiologist)
Dr.  Alekhya MD

If I have taken 80 ml of Valium today, will that show up in my urine test tomorrow, the same as if I had taken 10 ml? ... View answer

Answered by : Dr. Alekhya ( General & Family Physician)

Public Forum Discussions

Dr.  Rajinder Bajoria MD

Im thinking about an overdose of betaloc high blood pressure meds and I want to know Im not afraid ... want to know what will happen in I take an overdose of betaloc tablets (used for treatment of high... View answer

Answered by : Dr. Rajinder Bajoria ( General Surgeon)
Dr.   Divya Kuttikrishnan MD

physician told me, Signoflam causes peptic ulcer . Even one tablet of Signoflam can cause blood vomiting . I ... View answer

Answered by : Dr. Divya Kuttikrishnan ( General & Family Physician)
Dr. Santhosh Bethur MD

was overdosed with diuretics. As a result he felt extremely weak and his KFT reports were abnormal including .... His stomach is also distended. Today a strange thing happened. After urinating, I observed... View answer

Answered by : Dr. Santhosh Bethur ( Urologist)
Dr.  Sudhir Kumar MD

Hi I took a lot of paracetamol one night to get a head ache away I went to a@e as they said I had 110% in my blood and started shouting make me feel so small I had two bags to clear my blood ... View answer

Answered by : Dr. Sudhir Kumar ( Neurologist)
Dr.   Seikhoo Bishnoi MD

hi my brother overdosed on stamlobeta tablets due to severe financial issues......i came to know ... to urinate properly as well ... View answer

Answered by : Dr. Seikhoo Bishnoi ( Psychiatrist)

Mobile Questions and Answers

Dr. Naval Mendiratta MD

Good evening. Thyronorm can cause increased blood pressure, increased heart rates, anxiety, tremors and maybe diarrhea. Try to avoid overdosing it and if you have kindly refrain from taking any more.

Dr. Shubham Mehta MD

Overdose of which drug?

Dr. Mahesh Koregol MD

Hi, I read your query and I understand your concerns. Following is my reply: 1) Yes . 2) Overdosage is possible on metformin. 3) If taken please go to emergency department. Let me know if you have anymore...